Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Algebraic degrees of stretch factors in mapping class groups

Hyunshik Shin

Algebraic & Geometric Topology 16 (2016) 1567–1584
Bibliography
1 P Arnoux, J C Yoccoz, Construction de difféomorphismes pseudo-Anosov, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981) 75 MR610152
2 P Brinkmann, An implementation of the Bestvina–Handel algorithm for surface homeomorphisms, Experiment. Math. 9 (2000) 235 MR1780208
3 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
4 D Fried, Growth rate of surface homeomorphisms and flow equivalence, Ergodic Theory Dynam. Systems 5 (1985) 539 MR829857
5 E Lanneau, J L Thiffeault, On the minimum dilatation of pseudo-Anosov homeromorphisms [sic] on surfaces of small genus, Ann. Inst. Fourier (Grenoble) 61 (2011) 105 MR2828128
6 C J Leininger, On groups generated by two positive multi-twists : Teichmüller curves and Lehmer’s number, Geom. Topol. 8 (2004) 1301 MR2119298
7 M Lepović, I Gutman, Some spectral properties of starlike trees, Bull. Cl. Sci. Math. Nat. Sci. Math. 122 (2001) 107 MR1874622
8 D D Long, Constructing pseudo-Anosov maps, from: "Knot theory and manifolds" (editor D Rolfsen), Lecture Notes in Math. 1144, Springer (1985) 108 MR823284
9 J F McKee, P Rowlinson, C J Smyth, Salem numbers and Pisot numbers from stars, from: "Number theory in progress, Vol. 1" (editors K Györy, H Iwaniec, J Urbanowicz), de Gruyter (1999) 309 MR1689512
10 L Neuwirth, N Patterson, A sequence of pseudo-Anosov diffeomorphisms, from: "Combinatorial group theory and topology" (editors S M Gersten, S J R.), Ann. of Math. Stud. 111, Princeton Univ. Press (1987) 443 MR895627
11 H Shin, Spectral radius of a star with one long arm, preprint (2015)
12 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988) 417 MR956596